# SDR SWAA2021041363045

- Difficulty date: March 17, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 45,381 hours, 27,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 727B THRU 727C RBL 45 HAS CORROSION AND WORN PAINT AREAS MARKED / SEAT TRACK STA 727B THRU 727C RBL 45 HAS CORROSION; REMOVED CORROSION OUT OF LIMITS PER SRM 53-00-52-1A-1. MATERIAL REMOVED IS 0.045. SEAT TRACK MPN IS 146A5350-36. SEAT TRACK FROM STA 727B TO STA 887 TO BE REPLACED ON NRC G773070.
